ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Partially observed semi-Markov zero-sum games with average payoff

Ghosh, Mrinal K and Goswami, Anindya (2008) Partially observed semi-Markov zero-sum games with average payoff. In: Journal of Mathematical Analysis and Applications, 345 (1). pp. 26-39.

[img] PDF
full.pdf
Restricted to Registered users only

Download (252Kb) | Request a copy

Abstract

We study a zero-sum partially observed semi-Markov game with average payoff on a countable state space. Under certain ergodicity conditions we show that a saddle point equilibrium exists. We achieve this by solving the corresponding average cost optimality equation using a span contraction method. The average value is shown to be the unique zero of a Lipschitz continuous function. A value iteration scheme is developed to compute the value.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Keywords: Semi-Markov game;Partial information;Average payoff;Saddle point equilibrium;Value iteration.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 21 Jul 2008
Last Modified: 19 Sep 2010 04:47
URI: http://eprints.iisc.ernet.in/id/eprint/15185

Actions (login required)

View Item View Item